Couldn't find what you looking for?

TRY OUR SEARCH!

Hi there,
I'm 22 year old, female... and I am concerned I have more then a UTI.
On October.30 I got tested for pregnancy through blood and that was negative.
Then I went back on Nov.3 and told the Doc I've been having some discomfort in my right lower abdomin.
So she got me to do a urine test. I found out there was old blood in my urine. She then prescribed me Apo-Sulfatrim DS. She said she was treating it as a bladder infection.
I'm a little confused... I have pelvic pressure and once in awhile sharpish pains in my right lower abdomin. Doesn't seem to hurt when I urinate. But when I feel like I have to go.. I go. I'm drinking alot of water as well.
The part I'm confused about is a bladder infection is when it burns when you urinate and you have to urinate more often.
Maybe I have a different kind of bladder infection??

I've been taking 1 pill 2x/day as prescribed. I have been taking them for about 2 days now.
When should I notice my meds working? I'm quite concerned about what I have, b/c I've never had a discomfort like this before.
I know the meds make you a bit dizzy... b/c it's trying to take infection out.
I've also noticed I've been getting a yellowish-white discharge since yesterday. Not alot though.

If someone could comfort my concern... that would be great!
Please let me know your thoughts.

Thanx!

Loading...

Can someone please help me out? This is a site for answers isn't it? =(

I've read some scary stories about the meds I'm taking.. but fortunatly for me.. no allergic reaction.... YET.. *sigh* But I'm sure people who have taken this medication (Apo-Sulfatrim DS) haven't had a bad reaction to it....

Is there also anyone who have had this medication with no problems??
Reply

Loading...

hey, ihave had UTI's nealry my how life i got them since i was three...well i know evrytime i have one its not ussually the same sometimes i have to pee alot where other times i dotn have to pee at all, burning when i pee rarley happens only when my infections really bad, it ussually has a strong unattarctive smell, i hvae takin the same meds that your on now it took nearly five days to start clearing up, i hope i naswered your question and good luck...by the way if you dont feel like it is clearing up go back to the doctor and see if he/she gave u the right meds cuz sumtimes the meds given are resistant to the infection...i hope all the best for you good luck...
Reply

Loading...

well the meds did make me feel a little nauseated and unable to sleep thats a bout all sorry
Reply

Loading...

hmm.. im not sure what i have is a UTI... it doesnt burn when i pee... i know what a bladder infection feels like as well as a kidney infection.. and this feels like neither... can someone help me out?? 8-|
Reply

Loading...

ive also been noticing im getting a discharge...
i thought that maybe the medication - Apo-Sulfatrim DS will do that b/c its the infection comming out?? my discharge is light yellow.. but seems to look a little bit green..

and also to add on to my concern is.. while taking Apo-Sulfatrim DS.. is it ok to be using marijuana while on prescribed infection medication?

if i have any more concern i will post more..


thanx..
Reply

Loading...

I have reoccurring UTI's and they always are very painful, especially when urinating. It usually burns a lot, and even sometimes blood will come out. the discharge is weird and something i've never heard of, you should consider getting checked out by the doctor again, it sounds like you may have an STI
Reply

Loading...

What if it doesnt burn and it only show blood when you whip i just had my period what could that be
Reply

Loading...